question-icon

hi doc I got myself hooked on pain pills after

default
Posted on Tue, 29 Jan 2019
Question: hi doc

I got myself hooked on pain pills after I had a tricep reattachment operation I am a 42 year old bodybuilder I do cycle steroids on and off in a safe blood tested way. I went to subonex doc 12 monthe ago and he hjad me take 16 mg per day. I had some awfulside effects from it being back pain and shortness of breath making it hard for me to workout lately I have cut down dosage to 8mg per day I how should I taper off of this subonex and do the roids have any effect for the subonex???? thanks
doctor
Answered by Dr. Salah Saad Shoman (4 hours later)
Brief Answer:
Quarter the dose every 2-3 weeks

Detailed Answer:
Dear sir,

I have gone through your question and I understand your concerns but I would recommend that you stop Subonex by decreasing quarter the dose every 2-3 weeks under your doctor’s supervision to avoid the side effects of stopping cold turkey..

I hope you find this helpful. If you don’t have any other clarifications then please close the discussion..
Above answer was peer-reviewed by : Dr. Vaishalee Punj
doctor
default
Follow up: Dr. Salah Saad Shoman (8 hours later)
hello i got your reply on tapering off the subonex my next issue was the steroids i am, doing with my bodybuilding mainly test cypionate deca and hgh at 2 units per day will the subonex effect these bodybuilding drugs or can they cause weird side effects

thanks doc
doctor
Answered by Dr. Salah Saad Shoman (39 hours later)
Brief Answer:
No

Detailed Answer:
Dear sir, hello again.. There are no reported interactions between your medication and body building supplements.. However you should take them 3-6 hours apart. I hope you find this helpful
Above answer was peer-reviewed by : Dr. Vaishalee Punj
doctor
Answered by
Dr.
Dr. Salah Saad Shoman

Internal Medicine Specialist

Practicing since :2004

Answered : 2503 Questions

premium_optimized

The User accepted the expert's answer

Share on
hi doc I got myself hooked on pain pills after

Brief Answer: Quarter the dose every 2-3 weeks Detailed Answer: Dear sir, I have gone through your question and I understand your concerns but I would recommend that you stop Subonex by decreasing quarter the dose every 2-3 weeks under your doctor’s supervision to avoid the side effects of stopping cold turkey.. I hope you find this helpful. If you don’t have any other clarifications then please close the discussion..